IEEE - Institute of Electrical and Electronics Engineers, Inc. - On controllability of discrete systems in probabilistic spaces

2015 IEEE International Conference on Industrial Engineering and Engineering Management (IEEM)

Author(s): Manuel De la Sen
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 2015
Conference Location: Singapore, Singapore
Conference Date: 6 December 2015
Page(s): 675 - 680
ISBN (Electronic): 978-1-4673-8066-9
ISBN (USB): 978-1-4673-8065-2
DOI: 10.1109/IEEM.2015.7385733
Regular:

This paper investigates some controllability properties of probabilistic discrete dynamic systems. Related approximate probabilistic controllability properties are also dealt with for the case... View More

Advertisement